# SDR DHL2007740548

- Difficulty date: June 6, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 69163845
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30R END FITTING CORRODED AT BS 950 BULKHEAD.  REMOVED AND REPLACED ANGLE P/N 69-16384-5, P/O 7212251 AND TWO SPACE PLATES P/N 69-51272-2, P/O3 7212251, P/N 69-51272-1, P/O NR 7212251, AT STR 30 END FITTINGS ON BS 950 BULKHEAD, IAW B-727 SRM 51-30-5 AND 51-30-2.
